# SDR DL72S970770

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK ACROSS RIVET HOLE AT RT SIDE OF VERT STAB BELOW ACCESS PANEL APPROX 10 FT AFT OF L/E.  REPAIRED PER SRM 54-30-0.
